# SDR HEEA131869

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 13,308 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 407030450111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER SHELL ASSY WAS FOUND TO BE CORRODED (1PL).
